# SDR IPXA3B79964

- Difficulty date: August 11, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01735614
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, M/D RT BS 840, STR R11 TO R12 FRAME FOUND CRACK.  REPAIRED BETWEEN STR 7R TO STR 12R AREA IAW RI-53-22-10294, REV A AND EO B747-5310-51858-A.
